# SDR 97ZZZX2048

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6475W
- Make and model: Piper PA-28-140
- Aircraft serial: 2820549
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT10
- Condition: Defective
- Location: Antenna
- Part time: 1,000 hours
- Component: Narco
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REVEALED POSSIBLE SHORTING OF PORTABLE ANTENNA.  ANTENNA MAY BECOME DISLODGED FROM ITS HOLD AND SHORTING TO THE BASE THROUGH THE LATCH.  SUBMITTER STATED REMOVE PLASTIC PULL AND INSULATOR FROM THE OUTSIDE OF ANTENNA AND PLACE ON INSIDE TO INSULATE THE ANTENNA FROM THE CLIP.
